# SDR P5CA9500241

- Difficulty date: June 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angles
- Condition: Corroded
- Location: Bs 1300-1350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SKIN ANGLES ON INTERCOSTAL BETWEEN BS 1300 AND BS 1350 BETWEEN LBL 16 AND RBL 16 (LEVEL 2).  MANUAFACTURED AND INSTALLED REINFORCEMENT ANGLES PER BOEING SRM 53-10-22.
